# SDR AU990720

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Power
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(AUS) AIRCRAFT SUFFERED A TOTAL ELECTRICAL FAILURE FOLLOWED BY A PARTIAL RETURN OF POWER.  INVESTIGATION COULD FIND NO SPECIFIC CAUSE OF THE PROBLEM.  VARIOUS COMPONENTS WERE REPLACED AS A PRECAUTION.
